Boundedness of Solutions of Certain System of Second-order Ordinary Differential Equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 53 (2014) no. 1, pp. 107-115
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We extend, in this paper, some known results on the boundedness of solutions of certain second order nonlinear scalar differential equations to system of second order nonlinear differential equations.
We extend, in this paper, some known results on the boundedness of solutions of certain second order nonlinear scalar differential equations to system of second order nonlinear differential equations.
Classification :
34C11
Keywords: boundedness; Lyapunov function; differential equations of second-order
Keywords: boundedness; Lyapunov function; differential equations of second-order
@article{AUPO_2014_53_1_a7,
author = {Omeike, M. O. and Oyetunde, O. O. and Olutimo, A. L.},
title = {Boundedness of {Solutions} of {Certain} {System} of {Second-order} {Ordinary} {Differential} {Equations}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {107--115},
year = {2014},
volume = {53},
number = {1},
mrnumber = {3331074},
zbl = {06416945},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a7/}
}
TY - JOUR AU - Omeike, M. O. AU - Oyetunde, O. O. AU - Olutimo, A. L. TI - Boundedness of Solutions of Certain System of Second-order Ordinary Differential Equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2014 SP - 107 EP - 115 VL - 53 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a7/ LA - en ID - AUPO_2014_53_1_a7 ER -
%0 Journal Article %A Omeike, M. O. %A Oyetunde, O. O. %A Olutimo, A. L. %T Boundedness of Solutions of Certain System of Second-order Ordinary Differential Equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2014 %P 107-115 %V 53 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a7/ %G en %F AUPO_2014_53_1_a7
Omeike, M. O.; Oyetunde, O. O.; Olutimo, A. L. Boundedness of Solutions of Certain System of Second-order Ordinary Differential Equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 53 (2014) no. 1, pp. 107-115. http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a7/